Can Fillers Used on the Bridge of Your Nose Make Your Bone Swell? (photo)

I have had juvederm injected into the bridge of my nose underneath a small lump to fill it in and look straight this worked and a little swelling occurred after product wore away I wanted to try a longer lasting one so I got a polly filler instead after the procedure was over I noticed that the bump looked bigger could it be the nurse put the product in the wrong place or is it like that from swelling people are telling me my nose looks bigger it has been a day since i done it and no difference

Doctor Answers (2)

Swelling after Filler for Hump

+1

    If this is a day or two after filler placement, then swelling could be playing a role here.  If it is more than a couple of days, I would return to the injector for a better assessment.  Kenneth Hughes, MD Los Angeles, CA


Los Angeles Plastic Surgeon
5.0 out of 5 stars 194 reviews

Non-surgical rhinoplasty

+1

Dear Kaiiiiii,

  • How long after the injection had it been since you took those last pics?
  • Which filler exactly was used? Artefill? Silicone?
  • If it only has been one day, then it is likely swelling
  • If it looked even immediately after injection and the bump appeared the day after, then I would blame swelling

Best regards,

Nima Shemirani

Nima Shemirani, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.